# SDR HYIA69SC1124

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 27,268 hours
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: 7401SYCGE
- Condition: Burned
- Location: Instrument Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ODOR IN COCKPIT. INTIALLY SUSPECTED HEATER, BUT ODOR REMAINED AFTER HEATER WAS TURNED OFF. CREW NOTICED SMOKE COMING FROM INSTRUMENT PANEL LIGHTING SWITCH.  TURNED OFF SWITCH, SMOKE STOPPED, LANDED WITHOUT INCIDENT.   MX R & R INSTRUMENT PANEL DIMMER ASSY.  ACFT RELEASED BACK TO SERVICE.
